MAUDE Adverse Event Report: EXACTECH, INC. TALAR IMPLANT SZ 4 RT; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

EXACTECH, INC. TALAR IMPLANT SZ 4 RT; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 350-02-04
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Cyst(s) (1800); Failure of Implant (1924); Pain (1994); Implant Pain (4561)
Date of Event 01/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the exactech vantage total ankle study, the 68-year-old caucasian male patient had a right taa on (b)(6) 2018.On (b)(6) 2023, patient presented with pain that had been ongoing 4-5 months.He reported increased anteromedial and lateral pain that is worse with increased activity and weightbearing.Ct findings determined there were large cystic lucencies underlie the talar plate component measuring up to 2.3 cm.The patient underwent revision surgery on (b)(6) 2023 and the outcome of this event is considered to be resolved.The case report form indicates that this event is definitely not related to the device and/or to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
(d10) concomitant device(s): 350-02-04 - talar implant sz 4 rt : (b)(6).350-10-04 - ankle sz 4 locking clip : (b)(6).350-22-04 - tibial insert fb sz 4 rt 6mm : (b)(6).351-91-03 - recip sawblade 8x50x1mm : (b)(6).(h3) pending evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d4, g4, h4, h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The cause of the patient¿s bone cysts and revision reported cannot be conclusively determined; however, it may be due to patient-related factors, a reaction to wear or debris particles, or component alignment.However, the failure could not be confirmed because the devices were not returned for evaluation, and relevant patient information, images, or radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TALAR IMPLANT SZ 4 RT
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
matt collins
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key19076503
Report Number1038671-2024-00773
Device Sequence Number14960059
Product Code HSN
UDI-Device Identifier10885862276766
UDI-Public10885862276766
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K152217
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number350-02-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/12/2025
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/31/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age68 YR
Patient SexMale
Patient Weight84 KG
Patient RaceWhite